# SDR HALA2016032200090

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 50,995 hours, 9,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 3:10 MIN INTO FLIGHT, C HYD QTY LIGHT ILLUMINATED ON EICAS.  CHECKED STATUS PAGE CENTER HYD QTY 0.45RF.  SHUTOFF ELEC AND HYD SYS C PUMPS.  FOUND O-RING BLOWN ON NR 3 SPOILER PRESSURE LINE UNION.  REPLACED O-RING, LEAK CHECK GOOD.
